# SDR V0XD20220225002

- Difficulty date: February 25, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT F.S 364 AT STGR 27 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED THE INTERCOSTAL AT F.S 364 AND STGR 27 IAW CRJ 700 SRM 51-42-06.
